Fully Invariant Subgroups of n-Summable Primary Abelian Groups
Annales mathématiques Blaise Pascal, Volume 18 (2011) no. 2, pp. 245-250.

We present a number of results concerning fully invariant subgroups of n-summable groups.

DOI: 10.5802/ambp.298
Classification: 20K10
Keywords: n-summable groups, fully invariant subgroups, quotients, σ-summable groups.
Peter Danchev 1

1 Department of Mathematics Plovdiv State University 24 Tzar Assen St. Plovdiv 4000 BGR
@article{AMBP_2011__18_2_245_0,
     author = {Peter Danchev},
     title = {Fully {Invariant} {Subgroups} of $n${-Summable} {Primary} {Abelian} {Groups}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {245--250},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {18},
     number = {2},
     year = {2011},
     doi = {10.5802/ambp.298},
     mrnumber = {2896488},
     zbl = {1238.20065},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.298/}
}
TY  - JOUR
AU  - Peter Danchev
TI  - Fully Invariant Subgroups of $n$-Summable Primary Abelian Groups
JO  - Annales mathématiques Blaise Pascal
PY  - 2011
DA  - 2011///
SP  - 245
EP  - 250
VL  - 18
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.298/
UR  - https://www.ams.org/mathscinet-getitem?mr=2896488
UR  - https://zbmath.org/?q=an%3A1238.20065
UR  - https://doi.org/10.5802/ambp.298
DO  - 10.5802/ambp.298
LA  - en
ID  - AMBP_2011__18_2_245_0
ER  - 
%0 Journal Article
%A Peter Danchev
%T Fully Invariant Subgroups of $n$-Summable Primary Abelian Groups
%J Annales mathématiques Blaise Pascal
%D 2011
%P 245-250
%V 18
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.298
%R 10.5802/ambp.298
%G en
%F AMBP_2011__18_2_245_0
Peter Danchev. Fully Invariant Subgroups of $n$-Summable Primary Abelian Groups. Annales mathématiques Blaise Pascal, Volume 18 (2011) no. 2, pp. 245-250. doi : 10.5802/ambp.298. https://ambp.centre-mersenne.org/articles/10.5802/ambp.298/

[1] P. Danchev Commutative group algebras of summable p-groups, Commun. Algebra, Volume 35 (2007), pp. 1275-1289 | DOI | MR | Zbl

[2] P. Danchev Notes on λ-large subgroups of primary abelian groups and free valuated vector spaces, Bull. Allahabad Math. Soc., Volume 23 (2008), pp. 149-154 | MR | Zbl

[3] P. Danchev On λ-large subgroups of n-summable C ω 1 -groups, SUT J. Math., Volume 44 (2008), pp. 33-37 | MR | Zbl

[4] P. Danchev On some fully invariant subgroups of summable groups, Ann. Math. Blaise Pascal, Volume 15 (2008), pp. 147-152 | DOI | Numdam | MR | Zbl

[5] P. Danchev On λ-large subgroups of summable C Ω -groups, Algebra Colloq., Volume 16 (2009), pp. 649-652 | MR | Zbl

[6] P. Danchev; P. Keef Generalized Wallace theorems, Math. Scand., Volume 104 (2009), pp. 33-50 | MR | Zbl

[7] P. Danchev; P. Keef n-Summable valuated p n -socles and primary abelian groups, Commun. Algebra, Volume 38 (2010), pp. 3137-3153 | DOI | MR | Zbl

[8] L. Fucs Infinite Abelian Groups I and II, Academic Press, New York and London, 1970 and 1973 | Zbl

[9] I. Kaplansky Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954 and 1969 | MR | Zbl

[10] R. Linton On fully invariant subgroups of primary abelian groups, Mich. Math. J., Volume 22 (1975), pp. 281-284 | MR | Zbl

[11] R. Linton λ-large subgroups of C λ -groups, Pac. J. Math., Volume 75 (1978), pp. 477-485 | MR | Zbl

[12] R. Linton; C. Megibben Extensions of totally projective groups, Proc. Amer. Math. Soc., Volume 64 (1977), pp. 35-38 | DOI | MR | Zbl

[13] R. Nunke Homology and direct sums of countable abelian groups, Math. Z., Volume 101 (1967), pp. 182-212 | DOI | MR | Zbl

Cited by Sources: